# SDR FDEA201104081395

- Difficulty date: April 8, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 21,874 hours, 11,811 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON LANDING WHEN GEAR SELECTED DOWN, INDICATION WERE ON BOTH MAINS WERE DOWN & LOCKED, GREEN, NLG RED, UNLOCKED, NO GREEN.  UPPER PANEL INDICATIONS WERE SAME.  GREEN LOW AIR PRESSURE LIGHT CAME ON GREEN HYD SYS.  RAISED GEAR & LOWERED GEAR AGAIN & NLG SHOWED RED AGAIN.  WENT AROUND & IN GO AROUND NLG & ALL INDICATIONS WENT GREEN.  LT GEAR DOWN & TRIED ANOTHER APPROACH.  BITE CHECKED PROXIMITY ELECTRONIC UNIT PER AMM 32-31-71-04-0. FOUND FAULT CODE 63 PER TSM 32-61-00.  R & R PROX DETECTOR PROCESSING UNIT PER AMM 32-31-71-04-0.  JACKED NLG PER AMM 11-00-00-07. PERFORMED ADJUSTMENT & TEST AS PER AMM 32-31-00-5 CYCLED GEAR SEVERAL TIMES; OPS CHECKED NORMAL.   PER MOCC LUBE NLG PER AMM 12-22-32-00. VERIFIED OPERATING TIMES OF NLG EXTENSION & RETRACTION ARE WITHIN LIMITS PER AMM 32-31-00-05 ON BOTH SYSTEMS 1 & 2.  PERFORMED FREE FALL EXTENSION ADJUSTMENT & TEST PER AMM 32-33-00-05. OPS CHECKED GOOD.
